Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Integer part independent polynomial averages and applications along primes

Tom 249 / 2019

Dimitris Karageorgos, Andreas Koutsogiannis Studia Mathematica 249 (2019), 233-257 MSC: Primary 37A45; Secondary 37A05, 37A30. DOI: 10.4064/sm171102-18-9 Opublikowany online: 24 June 2019

Streszczenie

Exploiting the equidistribution properties of polynomial sequences, following the methods developed by Leibman (2005) and Frantzikinakis (2009, 2010), we show that the ergodic averages with iterates given by the integer parts of strongly independent real valued polynomials converge in the mean to the expected limit. These results have, via Furstenberg’s correspondence principle, immediate combinatorial applications, while combining these results with methods of Frantzikinakis et al. (2013) and Koutsogiannis (2018) we get the expected limits and combinatorial results for multiple averages for a single sequence, as well as for several sequences along prime numbers.

Autorzy

  • Dimitris KarageorgosDepartment of Mathematics
    National and Kapodistrian University of Athens
    Panepistemioupolis, Athens, Greece
    e-mail
  • Andreas KoutsogiannisDepartment of Mathematics
    The Ohio State University
    Columbus, OH 43210, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek